Invitation to international conference and seminar "Alders and other fast growing trees" April 29–30, 2019 Kalsnava, Latvia

The objective of the conference is to present ongoing research in Nordic & Baltic countries and to discuss future research needs. Working language is English.

Researchers, master students and PhD-students, as well as people from forest management are welcome for participation in the conference and following seminar.

Time schedu	uler in April 29 starts with lunch at 13:00	Presenter	Country
14:00	Welcome speech	Jurgis Jansons, LSFRI Silava	LV
14:10	Climate and Fast growing trees	Aris Jansons, LSFRI Silava	LV
14:30	Genetic adaptation in fast growing forest trees	Egbert Beuker, LUKE	FI
14:50	Carbon studies in Grey alder and Silver birch ecosystems in Estonia	Jürgen Aosaar and Veiko Uri, EMU	EE
20 minutes	Coffee		
15:30	Biomass studies in grey alder and common alder stands	Kaspars Liepiņš and Jānis Liepiņš, LSFRI Silava	LV
15:50	Alders and other fast growing trees on peatlands	Jyrki Hytonen, LUKE	FI
16:10	1 minute Poster Pitch session		
20 minutes	Coffee /and Posters		
16:50	Breeding of Alnus glutinosa	Virgilijus Baliuckas, LRCAF	LT
17:10	Research on Alnus incana in Sweden	Lars Rytter, Skogforsk	SE
17:30	Hybrid alders	Dagnija Lazdina, LSFRI Silava	LV
17:50	Summary		
19:00	Dinner		
	Sauna & Discussions		

Time scheduler for seminar, April 30

8:00	Breakfast
8:40	Identification of Future research needs
10:00	Departure to research objects
10:20-11:20	Management of grey alders
	Drive to next object
11:40–12:30	Hybrid aspen coppice & Black alder seed orchard
	Drive to next object
13:30	Lunch at "Klidziņa"
14:50	Fast growing trees on former arable land
16:00	Departure to Airport Riga
17:30	Arriving at Airport Riga



Arriving April 29 morning 9:00–10:00 pickup at Airport Riga Transport to Forest research station guest house "Vētraine" (Kalsnava region)

Registration is open till April 22 by link

Participants, who want to make the poster presentations, should do registration and send a tentative title to organizers before April 15!

Contact information: dagnija.lazdina@silava.lv

